# SDR DALA2021111507030

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 88,320 hours, 40,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 AFT CABIN 2EA CEILING EMERGENCY LTS INOP. CORRECTIVE ACTION: R/R EMER BATTERY PACK. OPS CK GOOD. (2016112)
